# SDR SWAA2024052879604

- Difficulty date: April 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP UPPER SURFACE OF TRAILING EDGE WEDGE HAS DELAMINATION 33' FROM OB END AND ON LOWER SURFACE 4' FROM OB END. 8-58<[01] FINAL STATEMENT: REMOVED AND REPLACED WEDGE AT LT WING I/B FLAP T/E REF B737-700 SRM 51-40-02-0G-0 AND DWG# 113A2100.;[02] VERIFIED STEP 1
